# SDR CALA2018012800372

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 62,189 hours, 21,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT INOP. RELAMPED LT OVERWING EMERGENCY LIGHT, OPS CK GOOD REF AMM 33-51-04-960-801.
